See Alike in...

Alike App

Browser

Runa

669d

Hi, so for the past week I have been itching and breaking out in hives and rashes on my arms, legs and neck areas. I’ve been using Zyrtec allergy meds, it got bad so had to go get a steroid shot. Also been using calamine lotion and coconut oil, which been helping. Not sure it’s an allergy to something or what. Other than meds, is there a natural treatment that would help? Meds always give me bad side effects. It might be an allergic reaction from a bug bite but not sure how long those last.

Top reply
    • Aimless

      648d

      Ever hear of Alpha Gal syndrome?

    • Aimless

      648d

      Ever hear of Alpha Gal syndrome?

    • King_Lizard

      655d

      I had chronic hives for about a year and a half… it also got to the point where I was taking a ridiculous amount of Zyrtec (and other suggested histamine blockers like pepsin) daily. I even did Xolair shots for months!!!! It was until I got on regular supplements such as : sacchromyces boulardii (probiotic) fish oil and Livaplex that I noticed a tremendous difference in my livers ability to rid of toxins and no more hives!

    • Elo61

      655d

      One of the hardest things is to find out the culprit for the allergy reaction. I have been trying to watch my daily activities, including my food. And I think sesame is one of the reasons, but I am still watching everything and will update you whenever I reach a conclusion . By the way I am taking Allegra every morning for the last two weeks.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion